# SDR SWAA2024041563769

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 344+9; LBL 11; WL 208.1.<[01] UPDATED MEASUREMENT TABLE AND STEPS 1-3;[02] UPDATED STEPS 4;5;[03] STEP 5 COMPLETE;[04] MEASURMENT TABLE EDIT. PART IS NOT RII FOR REMOVAL AND REPLACEMENT.;[05] CERTIFY EDIT TO MEASUREMENT TABLE;[06] STEP 6 COMPLETE;[07] EVALUATED CRACKED INTERCOSTAL AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 32;[08] EVALUATED CRACKED INTERCOSTAL AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 43;[09] VERIFIED CORRECTIVE ACTION #8
